Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Stent since 3 months, is cough related to angioplasty ?

my husband put stent since 3 months .After 1 month he started coughing .Is this cough is related to angioplasty .Coughing is more in night . And also he is also sometimes in a depressed mood . Is this depression related to angioplasty.He is only 42 years.And also stent is not a medicated stent.What is the difference between medicated and non-medicated stent.How the doctors know which stent the patient whats . Please answer me. I am also in a depressed mood.We have only one daughter.Can we have another baby.
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  464
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Cardiologist 's  Response
Cough can be related to heart disease if your husband had been having high BP and echocardiography has revealed diastolic dysfunction. Depression in your husband is not uncommon in patients with long standing chronic diseases and medication. Medicated stent has less chances of re occlusion in first six months. And none of the symptoms you have described point towards stent blockade. Doctors explain the difference between medicated and non medicated stent before implantation and the final decision is usually left to the patient. I do not see why you can not have other baby. Do consult your cardiologist for a re-evaluation of your husband.

Anil Grover

Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor